Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 174, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 3, 2012, 12:24 AM EDT for Chester County, Delaware County, Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 12:24 AM EDT (04:24 UTC)
- Expired
- Sep 3, 2012, 3:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Chester County, PA, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 104 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
374
WGUS81 KPHI 030424
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 AM EDT MON SEP 3 2012
PAC029-045-030715-
/O.NEW.KPHI.FA.Y.0174.120903T0424Z-120903T0715Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-CHESTER PA-
1224 AM EDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
WESTERN DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 315 AM EDT
* AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS PRODUCING HEAVY RAINFALL IN WESTERN DELAWARE COUNTY AND
EASTERN CHESTER COUNTY. THE SHOWERS WERE DRIFTING TOWARD THE
NORTHWEST. THE SHOWERS ARE PRODUCING LOCALIZED RAINFALL AMOUNTS OF
AN INCH OR TWO. THE HEAVY RAIN WILL PRODUCE FLOODING ON AREA
ROADWAYS, AS WELL AS FLOODING IN AREAS OF POOR DRAINAGE AND ALONG
SMALL STREAMS AND CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4003 7594 4011 7595 4024 7571 4024 7565
4022 7561 4024 7560 4020 7558 4020 7555
4015 7552 4016 7550 4014 7551 4013 7546
4009 7545 4006 7536 3980 7541 3983 7549
3983 7561 3996 7599
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 2, 9:24 PM EDT, 3 hours earlier.
Area forecast discussion, Sep 2, 9:24 PM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EDT SUN SEP 2 2012 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS THE DELMARVA WILL SINK SOUTH AND THEN STALL ON MONDAY. THE BOUNDARY IS ANTICIPATED TO RETURN NORTH ON MONDAY AND MONDAY NIGHT. IT SHOULD MEANDER OVER OR NEAR OUR REGION DURING THE MID WEEK PERIOD AS WEAK AREAS OF LOW PRESSURE MOVE ALONG IT. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT WITH HIGH PRESSURE FOLLOWING FOR FRIDAY INTO SATURDAY. ANOTHER FRONT MAY APPROACH LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... HIGH PRESSURE OFF THE COAST OF CANADA AND LOW PRESSURE MOVING UP THE OHIO VALLEY WILL KEEP AN ONSHORE FLOW ACROSS THE AREA TONIGHT. LOW CLOUDS AND SCATTERED SHOWERS ARE EXPECTED THROUGH TONIGHT. HIGHER POPS WILL BE ACROSS THE SOUTHERN THIRD OF THE AREA...CLOSER TO A STATIONARY FRONT. ADJUSTED POPS DOWNWARD WITH THE LATEST UPDATE AS RADAR HAS VERY LITTLE ON IT ATTM. WILL JUST CARRY LOW CHC FOR THE NEXT FEW HOURS. LOWS TONIGHT WILL RANGE FROM AROUND 70 SOUTH...TO THE LOW 60S ACROSS NRN NJ AND THE HIGHER ELEVATIONS OF THE SOUTHERN POCONOS. OVERALL RAINFALL WILL PROBABLY RANGE FROM A TENTH TO A QUARTER INCH IN MOST AREAS...BUT HEAVIER SHOWERS MAY PRODUCE LOCALLY AN INCH IN ISOLATED SPOTS (MOSTLY SOUTH). && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... NOT MUCH CHANGE EXPECTED MONDAY. CLOUDY SKIES AND SCATTERED SHOWERS WILL CONTINUE ACROSS THE AREA. THE RAINS WILL BE SCATTERED ACROSS MOST AREAS...AGAIN WITH A HIGHER CHC TO THE SOUTH ACROSS THE DELMARVA REGION. IT WILL REMAIN COOL AND HUMID WITH HIGHS MOSTLY IN THE UPPER 70S TO LOW 80S. WINDS EAST OR SOUTHEAST AT AROUND 10 MPH. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... A GENERAL CONSENSUS OF THE MODELS FORECASTS A QUASI-STATIONARY FRONT OVER THE AREA THAT GRADUALLY WILL TAKE ON A BIT MORE OF A NORTH TO SOUTH ORIENTATION INTO WEDNESDAY, REMNANT ENERGY AND MOISTURE FROM ISSAC MOVING ALONG THE BAROCLINIC ZONE AND ARRIVING AS EARLY AS LATE MONDAY NIGHT, PRECIPITABLE WATER VALUES EXCEEDING TWO INCHES FROM MONDAY NIGHT THROUGH WEDNESDAY, H7 THETA E VALUES EXCEEDING 330 DEG K AROUND THE SAME TIME, AND THE SOUTHERLY H8 AND H9 FLOW INCREASING TO MODERATE LEVELS TUESDAY INTO TUESDAY NIGHT. THIS SHOWS SOME OF THE SIGNS OF A MADDOX SYNOPTIC/TROPICAL EVENT IN THE MAKING. THE AMERICAN MODELS SEEM TO BREAK THIS ALL DOWN EARLIER ON WEDNESDAY THAN THE ECMWF AND UKMET DO; WE PRESENTLY BELIEVE THERE IS A CHANCE THAT A FLASH FLOOD WATCH WILL GO UP FOR OUR AREA WITH SUBSEQUENT FORECASTS. OUR PRESENT FORECAST IS CALLING FOR WIDESPREAD TWO TO FOUR INCH AMOUNTS THROUGH 8 PM EDT WEDNESDAY. WE WILL START WITH A MENTION OF LOCALIZED FLOODING IN THE HWO FOR THE DELMARVA TONIGHT AND MONDAY AND THEN EXPAND SOMEWHAT STRONGER WORDING THROUGH THE ENTIRE FORECAST AREA BEGINNING MONDAY NIGHT. WE HAVE FOCUSED ON THE PART OF THE FORECAST THAT IS AFFECTED BY THE ABOVE, AND HAVE ONLY MADE MINOR CHANGES FROM THURSDAY ONWARD. A FRONT THAT CLEARS OUT RESIDUAL MOISTURE IS STILL EXPECTED AROUND THURSDAY NIGHT. ANOTHER FRONT IS POSSIBLE FOR LATE IN THE WEEKEND, AND WE HAVE ADDED SOME CHANCE POPS THEN. WE BASICALLY HAVE MAINTAINED CONTINUITY ON TEMPERATURES, WHICH ESPECIALLY FAVOR THE ABOVE NORMAL MINIMUMS UNTIL WE CAN SEE THE LATE WORK WEEK FRONTAL PASSAGE. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE ONSHORE FLOW CONTINUES ACROSS THE AREA AND LOWER CIGS WILL PROBABLY BE THE BIGGEST FACTOR AFFECTING THE TERMINALS MUCH OF THE NEXT SEVERAL DAYS. CONDS LOOK TO DETERIORATE OVERNIGHT WITH SOME LOCATIONS ALREADY MVFR AND THE REST EXPECTED TO GET THERE. RIGHT NOW AM KEEPING THINGS ABOVE IFR, BUT IT CAN NOT BE RULED OUT, ESPECIALLY IN ANY HEAVIER SHOWERS THAT COULD OCCUR EITHER TONIGHT OR ON MONDAY. OUTLOOK... MONDAY NIGHT THROUGH THURSDAY...SHOWERS AND THUNDERSTORMS BECOME INCREASINGLY LIKELY INTO TUESDAY NIGHT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS DURING THE PERIOD. MODERATE CONFIDENCE. THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS EITHER WILL HAVE ENDED OR WILL BE ENDING WITH VFR CONDITIONS BECOMING WIDESPREAD. CONFIDENCE IS LOW TO MODERATE. FRIDAY...VFR. CONFIDENCE IS MODERATE. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND MONDAY. HIGH PRESSURE OVER ERN CANADA AND APPROACHING LOW PRESSURE FROM THE WEST WILL PROMOTE AND ONSHORE FLOW THROUGH AT LEAST MONDAY. WINDS WILL AVERAGE 10 TO 15 KTS THROUGH THE PERIOD. SEAS WILL MOSTLY BE 3 TO 4 FT ON THE OCEAN...A MIX OF SWELL AND ALSO SOME WIND INDUCED WAVES TOO. ON DEL BAY SEAS MOSTLY 1 TO 2 FT. SCATTERED SHOWERS EXPECTED TONIGHT AND MONDAY. OUTLOOK... WIND SPEEDS AND GUSTS SHOULD REMAIN BELOW 25 KNOTS THROUGH THE PERIOD, ALTHOUGH GUSTS UP TO AROUND 20 KNOTS ARE EXPECTED UNTIL THE FRONT PASSES LATE IN THE WORK WEEK. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO BUILD TO 5 FEET OR A BIT MORE, AND A SMALL CRAFT ADVISORY MAY BECOME NECESSARY. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS ALONG THE COASTS OF DELAWARE AND NEW JERSEY INTO MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/IOVINO NEAR TERM...NIERENBERG/O'HARA SHORT TERM...O'HARA LONG TERM...DELISI/IOVINO AVIATION...DELISI/IOVINO/NIERENBERG/O'HARA MARINE...DELISI/IOVINO/O'HARA RIP CURRENTS...
Hazardous weather outlook, Sep 2, 4:14 PM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 PM EDT SUN SEP 2 2012 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-032015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-032015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-032015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS FOR MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 6:33 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
633 PM EDT SUN SEP 2 2012
MDZ012-015-030030-
KENT MD-QUEEN ANNE'S MD-
633 PM EDT SUN SEP 2 2012
...THUNDERSTORMS WILL AFFECT KENT AND QUEEN ANNE'S COUNTIES...
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM BALTIMORE TO 13 MILES EAST
OF BALTIMORE TO 25 MILES SOUTHEAST OF BALTIMORE...MOVING NORTHEAST
AT 5 MPH. THE THUNDERSTORMS WILL BE NEAR OLD TOWN AROUND 700
PM...LANGFORD AROUND 730 PM...CHESTERTOWN AND NEWTOWN AROUND 830 PM.
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3927 7623 3930 7619 3932 7619 3934 7617
3938 7611 3938 7606 3937 7597 3932 7587
3903 7616 3908 7625 3913 7626 3914 7629
3917 7629
TFGSpecial weather statement, Sep 2, 7:37 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT SUN SEP 2 2012
NJZ013-014-020-026-030130-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
737 PM EDT SUN SEP 2 2012
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT EASTERN MONMOUTH AND
OCEAN COUNTIES...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES WEST OF ASBURY PARK...DRIFTING SOUTHEAST AT 5
MPH. THE THUNDERSTORM WILL BE NEAR FARMINGDALE...COLLINGWOOD PARK
AROUND 800 PM...SHARK RIVER HILLS...NEPTUNE CITY AROUND 830 PM...WEST
BELMAR...SOUTH BELMAR AROUND 845 PM...SEA GIRT...SPRING LAKE HEIGHTS
AROUND 900 PM...BRIELLE AND MANASQUAN AROUND 915 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. A ROUND A HALF
AN INCH OF RAIN IS LIKELY ALONG THE PATH OF THIS STORM.
CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THIS STORM. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4012 7402 3998 7404 3994 7406 3992 7409
3993 7409 3991 7411 3989 7415 4025 7430
4029 7415 4019 7400
TFGLocal storm report, Sep 2, 8:03 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD GEORGETOWN 38.69N 75.39W
09/02/2012 SUSSEX DE PUBLIC
YARDS FLOODING.
0430 PM FLASH FLOOD FEDERALSBURG 38.69N 75.77W
09/02/2012 CAROLINE MD LAW ENFORCEMENT
TIME OF START ESTIMATED... ROADS ARE FLOODED.
&&
EVENT NUMBER PHI1200703 PHI1200704
TGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 12:58 AM EDT | Flash Flood Warning | PHI | Chester, Delaware | 5 hr |
| Sep 3, 4:19 AM EDT | River Flood Warning | PHI | Delaware | 91 min |
| Sep 3, 4:44 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Sep 3, 6:24 AM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 8:05 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 3, 8:23 AM EDT | Flash Flood Warning | PHI | Delaware | 82 min |
| Sep 3, 9:15 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 3 hr |
| Sep 3, 10:28 AM EDT | Special Weather Statement | PHI | Philadelphia | 62 min |
| Sep 3, 11:14 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 2 hr |
| Sep 3, 12:04 PM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Sep 3, 2:44 PM EDT | Areal Flood Advisory | PHI | Chester | 119 min |
| Sep 3, 3:00 PM EDT | Flash Flood Watch | PHI | Delaware, Philadelphia | 49 hr |
| Sep 3, 5:27 PM EDT | Areal Flood Warning | PHI | Delaware | 3 hr |
| Sep 3, 6:41 PM EDT | River Flood Warning | PHI | Delaware | 2 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.